# SDR ASAA12511293

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,530 hours, 6,694 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET SPINNER CONE OUT OF LIMITS PER T/C 78472002 (FAN BLADE LUBE).  REMOVED AND REPLACED SPINNER CONE PER AMM 72 21 01.  T/C 78472002.
